# SDR DHL2007783525

- Difficulty date: June 21, 2007
- Submitted: June 27, 2007
- Operation: Air carrier
- Aircraft: N783DH
- Make and model: Boeing 727227
- Aircraft serial: 21999
- Aircraft time: 62,213 hours, 34,920 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Bs 1040 S29-30r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AT VHF NR 3 ANT CHANNEL LT SIDE BETWEEN STR 30R AND 29R STA 1040.  REMOVED VHF NR 3 ANTENNA IAW B727 51-30-2.  REMOVED ANTENNA CHANNEL IAW B727 SRM 51-30-2.  FABRICATED NEW CHANNEL FROM MATERIAL 7075-T6, .050, DIM 20” BY 7.5 IAW B727 SRM 51-20-1 AND EC-00412-001.  TREATED, PRIMED PARTS AND AREA IAW B727 SRM 51-10-2.  INSTALLED NEW PARTS IAW B727 SRM 51-30-2 AND 51-20-1.  INSTALLED NR 3VHF ANTENNA IAW B727 SRM 51-30-2.
